## **OREGON TRANSPORTATION COMMISSION**

#### AGENDA November 17, 2004 Salem

#### Wednesday, November 17

*8:00 AM* Agenda review and briefing session, Room 135, Transportation Building.

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: <u>www.odot.state.or.us/otc</u>.

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Jill Pearson, Commission Assistant, at (503) 986-3450.

#### FORMAL MONTHLY MEETING Oregon Department of Transportation 355 Capitol Street NE Salem, Oregon 97301

- 9:30 AM A) Director's Report. Informational. (10 min., Bruce Warner)
- 9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)
- 9:50 AM C) Public Comments. (Up to 15 min.) (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Secretary with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)

## OREGON TRANSPORTATION COMMISSION AGENDA (Continued) November 17, 2004 Salem

#### Wednesday, November 17 (Continued)

10:05 AM	D)	Approve a 2004-2007 Statewide Transportation Improvement Program (STIP) amendment to advance funds in the amount of \$18,500,000 for the I-5 project from North Santiam Interchange to Kuebler Interchange in Salem. Approval. (10 min., Jeff Scheick)
10:15 AM	E)	Approve a 2004-2007 Statewide Transportation Improvement Program (STIP) amendment to advance funds in the amount of \$1,950,000 for the East Beach Rail Loop Access (Port of Morrow) project. Approval. <i>(10 min., Monte Grove)</i>
10:25 AM	F)	Discussion on economic regulation of regular route passenger carriers. Discussion. (20 min., Martin Loring)
10:45 AM	G)	Project delivery quarterly status report. Discussion. (20 min., Mike Wolfe & Alan Arceneaux)
11:05 AM	H)	Sustainability Plan overview. Discussion. (30 min., Barbara Fraser, Lori Sundstrom & Doug Tindall)
11:35 AM	I)	Short Sea Shipping on the West Coast. Discussion. (30 min., Lyn McClelland, Northwest States Representative, U.S. Maritime Administration)
12:05 PM	J)	<ul> <li>Confirm the next two Commission meeting dates. Confirmation. (3 min., Bruce Warner)</li> <li>Tuesday, December 14, in Salem.</li> <li>Potential agenda items may include: <ul> <li>Review public input to Draft STIP</li> <li>Expenditure of new Federal funds for Federal Fiscal Year 2005</li> </ul> </li> <li>Thursday, January 20, 2005, in Salem.</li> </ul>
12:08 PM	K)	Consider approving items on the Consent Calendar. (See following page)\. Approval. (3 min., Bruce Warner)
12:11 PM	L)	Public comments continued.
12:26 PM		BREAK / LUNCH with ODOT staff, Room 135
1:15 PM – 3:1	5 PM	Workshop: Transportation Planning Rule and Oregon Highway Plan Mobility Standards.

### OREGON TRANSPORTATION COMMISSION AGENDA (Continued) November 17, 2004 Salem

# **CONSENT CALENDAR**

- 1. Approve the minutes of the October 21, 2004, Commission meeting in Clatskanie.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approve the following Oregon Administrative Rule (OAR) actions:

a.	Amendment of OAR 731-030-0010 through 0050, 0080 through 0130, 0150 and
	0160 and the repeal of 731-030-0060, 0070 and relating to the Oregon
	Transportation Infrastructure Fund.
b.	Adoption of OAR 735-090-0051, 0101 and 0130 and amendment of OAR 735-001-
	0020, 0050, 735-070-0054, 0060, 0110, 0190, 735-074-0220, 735-090-0000, 0020,
	0040, 735-152-0020 and 0050 relating to hearings.
C.	Adoption of OAR 735-062-0190 and amendment of 735-070-0020 relating to
	hazardous materials endorsement for a commercial driver license.
d.	Amendment of OAR 735-070-0030 relating to suspension or revocation of driving
	privileges.

- 4. Approve the Oregon Transportation Safety Committee (OTSC) and the Transportation Safety Division recommendation for filling the current vacancy on the OTSC.
- 5. Amend the amount of funding indicated in the 2004-2007 STIP for the 2004-2005 Work Zone Program from \$1,204,408 to \$1,570,504.
- 6. Approval to submit a proposed proclamation to the Governor for his signature designating December as "Drinking and Drugged Driving Awareness Month" in Oregon.
- 7. Approve the continuation of the 10.27 percent local match requirement to federal planning fund monies for the Metropolitan Planning Organizations.